I have had long term disc/sciatica issues and have done the steroid injections, pt, massage, etc. If I keep taking 10mg of hydro once a day it seems to keep the pain away and allows me to keep excercising, walking, yoga, etc. However, I feel like it is giving me a puffy face... I know vanity is the biggest pain. Also, when I go off the hydro I get terrible leg pain. Any help is appreciated. Thanks
WELCOME TO THE SITE VANITY GIRL! FIRST YES, IT CAN, & 1 PILL A DAY IT SOUNDS QUITE DANGEROUS TO ME AS IN AN ALLERGIC REACTION. SOMETIMES THOSE MEDS CAN MAKE YOU FEEL A LITTLE ITCHY, BUT SWELLING IS DEFINATELY AN ALLERGIC REACTION. CALL YOUR DOC & DO NOT TAKE ANYMORE UNTIL YOU HEAR BACK FROM THEM. THERE ARE OTHER PAIN MEDS YOU MAY NOT BE ALLERGIC TO.SORRY FOR ALL THE CAPS, DIDN'T REALIZE IT WAS ON! GOOD LUCK TO YOU...
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2013 • 2 answers
Posted 23 Sep 2014 • 2 answers
Posted 23 Nov 2015 • 2 answers
I just received my 3rd steroid injection in my right ankle in the space of 3 weeks. Can this amount?
Posted 20 Aug 2016 • 0 answers
Just had my fifth steroid injection and my pain is greatly relieved ; however, I'm in the depths of?
Posted 15 Jan 2017 • 1 answer